# SDR REXA2018033000236

- Difficulty date: March 30, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N918XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15156
- Aircraft time: 24,895 hours, 16,344 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Main Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTED A PORTION OF THE EMERGENCY LIGHT STRIP IS MISSING SEAT 13A/B.  LOCATED AND REINSTALLED THE EMERGENCY LIGHT STRIP IWA AMM 33-51-19
